Results 1 to 4 of 4

Thread: First day on exante and having bad dizzy spells

  1. #1
    Member

    Join Date
    31st March, 2014
    Posts
    2
    Rep Power
    0

    First day on exante and having bad dizzy spells

    Well my first day has gone ok, not massively hungry which is a surprise. The only major issue I have is the dizzy spells. Is this something that will pass? I have a lot of weight to loose (approx 8 stone) and really want to keep going as long as poss on this. Help!!

  2. #2
    Really Really likes to post!
    jeanette78's Avatar
    Join Date
    20th May, 2013
    Location
    S.Wales
    Posts
    1,129
    Rep Power
    23
    Diet: Shake that Weight
    Height: 5ft6in
    Start Date: 19/05/2013
    Hi, i have been on exante for quite a few months, and have lost 6.5stone. I haven't had any similar symptoms sorry. i have low blood pressure, and this sounds very similar. do u have it when u stand suddenly after sitting for a while? that's when i used to have it. hopefully someone else with similar symptoms will reply. keep up the good work.

  3. #3
    Member

    Join Date
    31st March, 2014
    Posts
    2
    Rep Power
    0
    Hi jeanette, yep that is exactly when I get it but my heart races as opposed to slows down. It sorts itself within a minute or so, just senda me very dizzy like I am going to faint. Although to have to say it has eased today ao hopefully it will go soon. Well done on the weight loss that is brill!!!

  4. #4
    Really Really likes to post!
    jeanette78's Avatar
    Join Date
    20th May, 2013
    Location
    S.Wales
    Posts
    1,129
    Rep Power
    23
    Diet: Shake that Weight
    Height: 5ft6in
    Start Date: 19/05/2013
    Thanks dixy, glad ur symptoms are easier today, just take it easy.





Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

SEO by vBSEO 3.6.0 ©2011, Crawlability, Inc.